MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL HIP G2; HIP REPLACEMENT SYSTEM

CONFORMIS, INC. ITOTAL HIP G2; HIP REPLACEMENT SYSTEM
Model Number HBS033000001
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the surgeon had troubles with the fit and positioning of the patient-specific stem.The surgeon was unable to fully seat the size 13 stem which sat 10 mm proud.He completed the surgery with a smaller stem from another vendor while still utilizing the conformis cup, liner, and head.Review of the device history record indicates that the device was manufactured to specification.The surgeon for case did not utilize the patient-specific f2 jig provided with the implant system.Failure to utilize the f2 jig can lead to improper broach positioning which will cause the stem to sit proud.
 
Event or Problem Description
It was reported that the surgeon had troubles with the fit and positioning of the patient-specific stem.The surgeon was unable to fully seat the size 13 stem which sat 10 mm proud.He completed the surgery with a smaller stem from another vendor while still utilizing the conformis cup, liner, and head.

Brand Name
ITOTAL HIP G2
Common Device Name
HIP REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key11802851
Report Number3004153240-2021-00069
Device Sequence Number16418753
Product Code LPH
UDI-Device IdentifierM572HBS0330000011
UDI-Public+M572HBS0330000011
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K192198
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHBS033000001
Device Catalogue NumberHBS-033-0000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2021
Initial Report FDA Received Date05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR